MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537560
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter city: (b)(6); reported here as it exceeded character limit for the designated field.Block h6: imdrf device code a0401 captures the reportable event of a stent break.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix pancreatic stent was to be implanted in the pancreatic duct during a pancreatic duct stent placement procedure performed on (b)(6) 2025.During the procedure, the lumen of the stent collapsed.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix pancreatic stent was to be implanted in the pancreatic duct during a pancreatic duct stent placement procedure performed on (b)(6) 2025.During the procedure, the lumen of the stent was found to have collapsed, with the cylinder of the stent appearing crushed or dented, and external damage also noted.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Blocks b5, h6 (device codes), and h11 have been corrected.Block e1: initial reporter city: (b)(6).Block h6: imdrf device code a0406 captures the reportable event of a stent material deformation.

Brand Name
ADVANIX? PANCREATIC STENT KIT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21914633
Report Number3005099803-2025-01776
Device Sequence Number9390878
Product Code FGE
UDI-Device Identifier08714729856337
UDI-Public(01)08714729856337(17)260301(10)34811982
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberM00537560
Device Catalogue NumberM00537560
Device Lot Number0034811982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer06/29/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date07/23/2025
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown